# SDR ENE2006F00000

- Difficulty date: April 19, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Make and model: Cessna U206
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 40933
- Condition: Separated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, E, R
- Precautionary procedure: O

## Discrepancy

BOTH CYLINDERS FAILED AT TAKEOFF POWER SETTING WITHIN 2 HOURS OF EACH OTHER.  FAILURE CONSISTING OF COMPLETE SEPARATION OF THE HEAD FROM THE BARREL, CAUSING DAMAGE TO THE BAFFLING.  EXHAUST COLLECTOR, AND SEVERING OF THE FUEL INJECTOR LINE.
